# SDR SWAA010317

- Difficulty date: January 31, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 46,670 hours, 45,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35786
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, FOUND 4 EXTERNAL FUSELAGE SKIN CRACK AT BS 516.5, STR 10R & .75 INCH CRACK AT BS 500B STR 10R.  REPAIRED SKIN PER RA.
